# SDR A6WA201643799

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,032 hours, 29,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACK STICK NR 8 HAS CORROSION, BETWEEN FS 559+16 & 559+80 IN THE CABIN.  REPLACED SEAT TRACK NR 8 ON LT SIDEWALL IAW SRM 51-41-02 & AMM 53-01-11.
